# SDR F3LA200100031

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT BEAM AT STA 867, RBL 15.  MAINTENANCE REPLACED FLOOR SUPPORT BEAM PER SRM 51-30-02 AND 51-10-02.
